# SDR AALA202010259009

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 63,678 hours, 28,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5031
- Condition: Faulty
- Location: Emergency Lights
- Part time: 54,160 hours, 24,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT EMERGENCY LIGHT FAULT FOUND ON EMERGENCY POWER SUPPLY UNIT BUILT IN TEST EQUIPMENT CHECK FOR R1 SLIDE CHANGE.  REMOVED AND REPLACED MID LEFT EMERGENCY POWER SUPPLY UNIT (11WL), PER AMM 33-51-13-840.
